# SDR SIMA2012039004

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 22,535 hours, 20,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2980 THE CREW REPORTED THE OVERHEAD AISLE ROW 11 EMERGENCY HANGING FROM WIRES, VISIBLE FROM REAR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED OVERHEAD EMERGENCY LIGHT AT ROW 11 REF AMM 33-50-13.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
